# SDR 2011F00088

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N139EV
- Make and model: Agusta AB139
- Aircraft serial: 31006
- Aircraft time: 2,161 hours, 4,993 cycles
- Engine: Pwc PT6C67C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3G5351A021432
- Part serial: 31006
- Condition: Cracked
- Location: Zone 300
- Part time: 2,161 hours, 4,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300/600 INSP, A FLIGHT CONTROL BRACKET (PN 3G5351A01432) LEFT FITTING WAS FOUND CRACKED FROM THE BOLT HOLE OTBD.
